Alert archive / Oklahoma / Tornado Warnings in 2017
Tornado Warning 43, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 18, 2017, 4:40 PM CDT for Caddo County, Custer County, Washita County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 4:40 PM CDT (21:40 UTC)
- Expired
- May 18, 2017, 5:05 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Caddo County, OK, Custer County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 1:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1272 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
083
WFUS54 KOUN 182140
TOROUN
OKC015-039-149-182230-
/O.NEW.KOUN.TO.W.0043.170518T2140Z-170518T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
440 PM CDT THU MAY 18 2017
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Washita County in western Oklahoma...
Northwestern Caddo County in southwestern Oklahoma...
Southeastern Custer County in western Oklahoma...
* Until 530 PM CDT
* At 439 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Cordell, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Weatherford, Corn and Colony.
This includes Interstate 40 between mile markers 68 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3527 9890 3533 9900 3554 9893 3553 9858
3544 9846
TIME...MOT...LOC 2139Z 231DEG 26KT 3533 9889
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
MAHALE3 follow-up statements
274
WWUS54 KOUN 182151
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
451 PM CDT THU MAY 18 2017
OKC015-039-149-182230-
/O.CON.KOUN.TO.W.0043.000000T0000Z-170518T2230Z/
Washita OK-Caddo OK-Custer OK-
451 PM CDT THU MAY 18 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN WASHITA...NORTHWESTERN CADDO AND SOUTHEASTERN CUSTER
COUNTIES...
At 450 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Corn, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weatherford, Corn and Colony.
This includes Interstate 40 between mile markers 79 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3532 9878 3536 9885 3553 9874 3553 9858
3544 9846
TIME...MOT...LOC 2150Z 231DEG 28KT 3540 9877
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
MAHALE771
WWUS54 KOUN 182200
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
500 PM CDT THU MAY 18 2017
OKC149-182210-
/O.CAN.KOUN.TO.W.0043.000000T0000Z-170518T2230Z/
Washita OK-
500 PM CDT THU MAY 18 2017
...THE TORNADO WARNING FOR NORTHEASTERN WASHITA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3553 9874 3553 9858 3551 9858 3546 9860
3546 9876
TIME...MOT...LOC 2200Z 227DEG 31KT 3549 9869
$$
OKC015-039-182230-
/O.CON.KOUN.TO.W.0043.000000T0000Z-170518T2230Z/
Caddo OK-Custer OK-
500 PM CDT THU MAY 18 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN CADDO AND SOUTHEASTERN CUSTER COUNTIES...
At 500 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Weatherford, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weatherford.
This includes Interstate 40 between mile markers 80 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3553 9874 3553 9858 3551 9858 3546 9860
3546 9876
TIME...MOT...LOC 2200Z 227DEG 31KT 3549 9869
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MAHALE930
WWUS54 KOUN 182205
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
505 PM CDT THU MAY 18 2017
OKC015-039-182215-
/O.CAN.KOUN.TO.W.0043.000000T0000Z-170518T2230Z/
Caddo OK-Custer OK-
505 PM CDT THU MAY 18 2017
...THE TORNADO WARNING FOR NORTHWESTERN CADDO AND SOUTHEASTERN CUSTER
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.
LAT...LON 3553 9874 3553 9858 3551 9858 3546 9860
3546 9876
TIME...MOT...LOC 2204Z 231DEG 26KT 3551 9865
$$
MAHALEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 2:23 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 18, 2:23 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Norman OK
223 PM CDT Thu May 18 2017
.DISCUSSION...
Main focus was on the severe weather and heavy rain potential
through Saturday.
Now through 7 pm this evening, isolated to scattered discrete
supercells are expected to continue to move northeast across parts
of western north Texas, western Oklahoma, central Oklahoma, and
northern Oklahoma, mainly near and just southeast of a low level
cloud shield/differential heating boundary that extended from near
Clinton to Enid to Ponca City as of 215 pm. The Lawton, Oklahoma
City, and Stillwater areas could be affected by these dangerous
storms in the next few hours. These storms will continue to produce
giant hail, damaging winds, and tornadoes. Tornado potential will
only increase over the next few hours as low level shear increases.
The greatest potential for tornadoes may be shifting farther south
and east than previously forecast.
Across far northwestern Oklahoma now through 7 pm this evening,
additional discrete supercells may form with giant hail, tornadoes,
and damaging winds. Not sure that this activity will be more robust
compared to activity near the line mentioned due to more cloud cover
to limit destabilization.
Capping may be too strong for storm development south of a Knox
City, Texas to Wichita Falls to Ada line now through 7 pm this
evening.
Severe storms will remain possible this evening as they move
east. Models show the area of storm development in NW OK developing
down towards central OK as they move east tonight. In addition to
large hail, strong winds, and tornadoes possible, heavy rain that
could produce flash flooding in some locations will also be a
concern.
On Friday... Upper low and shortwave rotating around the low will
affect the region with a cold front moving across the area.
Widespread storms are expected to develop Friday afternoon and
continue into Friday night. Severe storms will be possible once
again. The potential for heavy rain and flash flooding will likely
be higher Friday than today across a larger area. 3-5 inches of
rain with locally higher amounts will be possible by Saturday
morning. With the heavy rain and flash flood potential, a Flood
Watch was issued earlier today for all but Harper county in NW OK.
It is in effect from 7 PM this evening through 7 AM Saturday. Models
show the rain shifting east and south of the area Saturday as the
front moves out of the area and the upper low lifts NE.
Shower and thunderstorm chances will return to the area Sunday
night and continue into Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 68 77 55 71 / 70 70 90 20
Hobart OK 64 81 53 73 / 40 90 70 10
Wichita Falls TX 69 84 58 76 / 60 70 80 20
Gage OK 57 75 47 69 / 40 50 30 0
Ponca City OK 66 78 54 69 / 70 70 80 10
Durant OK 70 84 66 76 / 60 50 80 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Saturday morning
for OKZ005>048-050>052.
TX...Flood Watch from 7 PM CDT this evening through Saturday morning
for TXZ083>090.
&&
06/25Hazardous weather outlook, May 18, 11:58 AM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1158 AM CDT Thu May 18 2017 OKZ004>048-050>052-TXZ083>090-191100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1158 AM CDT Thu May 18 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This afternoon and tonight... .Thunderstorms... There is a high risk for severe thunderstorms this afternoon and evening in parts of Oklahoma. Location... The high risk is over much of northwest Oklahoma, east of a Buffalo to Leedey line and north of a Leedey to Kingfisher to Blackwell line. Locations in the high risk area include Woodward...Alva...Watonga...Enid...Medford...and Cherokee. Moderate to enhanced risk areas surround the high risk area across the rest of Oklahoma into western north Texas. Timing... Mainly 1 PM until 10 PM. Impacts... Tornadoes...possibly strong and long-tracked... Hail up to softball size... Damaging winds 70 to 80 mph... Discussion... A warm and very unstable airmass is in place across most of Oklahoma, east of a dryline. As heating continues and an upper level storm slowly approaches, severe storms are expected to develop by early afternoon. Several models indicate the first storms will form across southwest Oklahoma and western north Texas. Instability and deep layer shear will support supercell thunderstorms which will have the potential to produce very large hail, damaging winds, and some tornadoes. Storms may organize into lines or clusters by late afternoon or this evening as they track northeast. Storms should begin to weaken by late evening. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across western and central Oklahoma and adjacent parts of north Texas should prepare for severe weather operations this afternoon and evening. .Heavy Rainfall... Locally heavy rainfall and flooding may occur with storms this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There is an enhanced risk for severe thunderstorms Friday when tornadoes, large hail, and damaging winds are all possible. Mainly dry weather is expected Sunday and Monday. Thunderstorm chances will increase around Tuesday of next week. .Heavy Rainfall... There is a potential for excessive rainfall Friday until Saturday morning, particularly over portions of central into southwest Oklahoma and adjacent parts of western north Texas. If you live in an area that is prone to flash flooding, pay attention to the forecasts and warnings later this week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/BT
In the hours before
Special weather statement, May 18, 4:10 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
410 PM CDT THU MAY 18 2017
OKZ005>007-182145-
Alfalfa OK-Woods OK-Grant OK-
410 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa...northeastern
Woods and northwestern Grant Counties Until 445 PM CDT...
AT 408 PM CDT, a strong thunderstorm was located 5 miles northwest of
Ingersoll, moving northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Frequent cloud to ground lightning...
Locations impacted include...
Alva, Cherokee, Burlington, Manchester, Amorita, Byron, Lambert,
Ingersoll, Great Salt Plains Lake, Driftwood, Capron and Waldron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3667 9824 3668 9844 3686 9883 3700 9863
3700 9795
TIME...MOT...LOC 2108Z 232DEG 47KT 3683 9849
03Local storm report, May 18, 4:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL WEATHERFORD 35.53N 98.70W
05/18/2017 E1.00 INCH CUSTER OK EMERGENCY MNGR
&&
JPLocal storm report, May 18, 4:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TORNADO 3 W CHESTER 36.22N 98.97W
05/18/2017 WOODWARD OK BROADCAST MEDIA
&&
RBARNESLocal storm report, May 18, 4:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL DAVIDSON 34.24N 99.08W
05/18/2017 E1.00 INCH TILLMAN OK EMERGENCY MNGR
&&
JPLocal storm report, May 18, 4:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 1 N CORDELL 35.31N 98.99W
05/18/2017 E2.00 INCH WASHITA OK TRAINED SPOTTER
&&
JPLocal storm report, May 18, 4:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO 8 N CHESTER 36.34N 98.92W
05/18/2017 MAJOR OK BROADCAST MEDIA
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:06 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 41 more | 40 hr |
| May 18, 1:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 18, 1:19 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 56 min |
| May 18, 1:58 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson, Kiowa | 47 min |
| May 18, 2:01 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 44 min |
| May 18, 2:11 PM CDT | Special Weather Statement | OUN | Ellis, Roger Mills | 34 min |
| May 18, 2:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 18, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 50 min |
| May 18, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| May 18, 2:38 PM CDT | Tornado Warning | OUN | Greer, Jackson, Kiowa, Washita | 52 min |
| May 18, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 32 min |
| May 18, 2:55 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 50 min |
| May 18, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 58 min |
| May 18, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 46 min |
| May 18, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Kiowa, Washita | 58 min |
| May 18, 3:21 PM CDT | Areal Flood Advisory | OUN | Greer, Kiowa, Washita | 3 hr |
| May 18, 3:29 PM CDT | Tornado Warning | OUN | Caddo, Washita | 46 min |
| May 18, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 41 min |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 38 min |
| May 18, 3:40 PM CDT | Tornado Warning | OUN | Dewey | 35 min |
| May 18, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 53 min |
| May 18, 4:02 PM CDT | Tornado Warning | OUN | Woods, Woodward | 18 min |
| May 18, 4:07 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer, Washita | 38 min |
| May 18, 4:10 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Washita | 34 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Dewey, Major, Woodward | 34 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Tillman | 34 min |
| May 18, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 57 min |
| May 18, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 49 min |
| May 18, 4:34 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 41 min |
| May 18, 4:35 PM CDT | Tornado Warning | OUN | Woods | 40 min |
| May 18, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| May 18, 4:41 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 18, 4:42 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Custer | 48 min |
| May 18, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 18, 4:53 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 18, 4:53 PM CDT | Tornado Warning | OUN | Tillman | 37 min |
| May 18, 5:03 PM CDT | Tornado Warning | OUN | Woods, Woodward | 32 min |
| May 18, 5:04 PM CDT | Flash Flood Warning | OUN | Tillman | 3 hr |
| May 18, 5:09 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| May 18, 5:13 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Kingfisher | 32 min |
| May 18, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 45 min |
| May 18, 5:22 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 38 min |
| May 18, 5:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| May 18, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 31 min |
| May 18, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| May 18, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 51 min |
| May 18, 5:40 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 18, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 48 min |
| May 18, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 27 min |
| May 18, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 40 min |
| May 18, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 18, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 46 min |
| May 18, 6:07 PM CDT | Special Weather Statement | OUN | Carter | 23 min |
| May 18, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 48 min |
| May 18, 6:15 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 18, 6:18 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| May 18, 6:19 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 26 min |
| May 18, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 48 min |
| May 18, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 18, 6:30 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 18, 6:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 42 min |
| May 18, 6:34 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| May 18, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 46 min |
| May 18, 6:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 43 min |
| May 18, 6:55 PM CDT | Special Weather Statement | OUN | Kingfisher | 35 min |
| May 18, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.